# SDR ASOA02416

- Difficulty date: July 15, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Butt Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN THE LEFT BUTT STRAP WAS FOUND TO BE CORRODED BETWEEN FRAMES 13 AND 15.  ANOTHER LEFT BUTT STRAP WAS CORRODED BETWEEN FRAMES 14 AND 21.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SECTIONS OF BUTT STRAP IAW SRM 51-25-00, 51-21-02, AND 51-40-02 E25.  (M)
